# SDR DL757090461

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508919
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, HEAVY CORROSION WAS FOUND ON THE FS 1640 FLOORBEAM UPPER CHORD.  DUE TO SEVERITY OF CORROSION, AND OVER 50 PERCENT REMOVAL OF THICKNESS OF FLANGE, UPPER CHORD WAS CUTOUT AND A MANUFACTURER APPROVED REPAIR INSTALLED, FULL UPPER CAP REPLACEMENT.  THE REPAIR IS DOCUMENTED IN ER/A 472914-14.
